# SDR DALA1150273116

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT DOOR SILL, AND SHAPE SILL HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DIMENSIONS: L=1.700, W=.550, D=.045, FOUND OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  REMOVED AND REPLACED MID SHAPE SILL P/N:  D5348004800003 IAW A319 SRM 51-42-11.
